Documentation indicates possible blurred vision and "floaters". Has anyone experienced this?
15 Nov 2011
I just started taking this drug last week. So far I don't have any vison problems. How long have you been on it? I have State 4 lung cancer. Was diagnosed in April of this year. I am 75 yrs old. I am nervous about all of the potential side effects. Are you experiencing any? Any interest in talking on the phone?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since I have been on 25 mil of Toprol XL my head feels foreign to me. The back of my eyes are sore, my prescription glasses that are brand new are ...
1 answer • 23 Nov 2009
My husband is suppose to start taking the Betaseron tomorrow, he doesn't know if he wants to take it
... cause of the side affects. He is seeing double vision, he is a truck driver, been driving for twenty something years how is this going to affect ...
1 answer • 17 Dec 2009
My husband had a stem cell transplant almost 4mos ago. For the last 2 weeks he has been getting really bad headaches and having a hard time focusing ...
1 answer • 24 Aug 2011
My wife has been using Xalkori since the end of October, 2011. The soreness and pains in her legs and feet seem to be increasing over time. She is a ...
4 answers • 19 May 2012
I started Xalkori 3 weeks ago .Also most food tastes really bad! any suggestions?
1 answer • 4 Feb 2013